MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00570730
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Blocks d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: imdrf device code a150207 captures the reportable event of delivery system difficult to remove.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex biliary partially covered stent was to be implanted in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on an unknown date.During the procedure, the stent was placed and deployed over a guidewire into the duct; however, the stent's retrieval wire became caught under the catheter of the stent.Subsequently, the delivery system was moved back and forth to dislodge the retrieval wire from the catheter, but it remained stuck and wrapped around the catheter, and it was unable to be removed.The stent was consequently pulled and removed together with the delivery system.The procedure was completed with a 10x60 fully covered stent.There were no patient complications reported as a result of this event.

Brand Name
WALLFLEX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20896637
Report Number3005099803-2024-06156
Device Sequence Number5052400
Product Code FGE
UDI-Device Identifier08714729759324
UDI-Public08714729759324
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K140630
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00570730
Device Catalogue Number7073
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Initial Report FDA Received Date12/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown